# SDR CALA0001931

- Difficulty date: December 16, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE EXTERNAL SKIN DENTED AT STA 190, L21R. THE SKIN WAS COLD FORMED AND A DOUBLER WAS INSTALLED IAW SRM 51-10-2, 53-04, FIGURE 38, AND 51-30-2.
